# SDR DALA2023052504181

- Difficulty date: May 28, 2022
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 24,841 hours, 9,885 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2254184) WHILE ON THE LINE IN BDL, MAINTENANCE REPORTED MULTIPLE AREAS OF LIGHTNING STRIKE DAMAGE TO AC. THE LOCATIONS ARE A .015 DEEP LIGHTNING GOUGE AT A FASTENER AT STA 289, WL 179L AND A 027 DEEP GOUGE IN THE FUSELAGE SKIN AT STA 392, BETWEEN S-26L TO S-27L. MAINTENANCE REPAIRED DAMAGE PER INSTRUCTIONS IAW ERA 599698-14.
